Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 175, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 19, 2008, 4:34 PM CDT for Caldwell County, Carroll County, Ray County, Missouri. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2008, 4:34 PM CDT (21:34 UTC)
- Expired
- Jun 19, 2008, 5:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Caldwell County, MO, Carroll County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:38 PM CDT | HAIL 1.75 | 2 Sw Cowgill, MO | |
| Jun 19, 4:50 PM CDT | HAIL 1 | 4 S Cowgill, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 595 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 192134
SVREAX
MOC025-033-177-192200-
/O.NEW.KEAX.SV.W.0175.080619T2134Z-080619T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
434 PM CDT THU JUN 19 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI
NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI
NORTHEASTERN RAY COUNTY IN WEST CENTRAL MISSOURI
* UNTIL 500 PM CDT
* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COWGILL...OR 14 MILES SOUTH OF HAMILTON...AND MOVING EAST AT 20
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BRAYMER BY 455 PM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3962 9377 3961 9376 3962 9374 3961 9369
3944 9371 3947 9405 3965 9403
TIME...MOT...LOC 2134Z 275DEG 16KT 3954 9392
$$
213 follow-up statements
000
WWUS53 KEAX 192140
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
440 PM CDT THU JUN 19 2008
MOC025-033-177-192200-
/O.CON.KEAX.SV.W.0175.000000T0000Z-080619T2200Z/
RAY MO-CARROLL MO-CALDWELL MO-
440 PM CDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CALDWELL...NORTHWESTERN CARROLL AND NORTHEASTERN RAY COUNTIES UNTIL
500 PM CDT...
AT 435 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
THIS STORM WAS LOCATED NEAR COWGILL...OR 15 MILES NORTHEAST OF
LAWSON...MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHWEST OF BRAYMER BY 500 PM CDT.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3961 9376 3962 9374 3961 9369 3944 9371
3947 9405 3962 9400 3962 9377
TIME...MOT...LOC 2140Z 285DEG 11KT 3953 9394
$$
21000
WWUS53 KEAX 192150
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 PM CDT THU JUN 19 2008
MOC025-033-177-192200-
/O.CON.KEAX.SV.W.0175.000000T0000Z-080619T2200Z/
RAY MO-CARROLL MO-CALDWELL MO-
450 PM CDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CALDWELL...WESTERN CARROLL AND NORTHEASTERN RAY COUNTIES UNTIL 500 PM
CDT...
AT 445 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
THIS STORM WAS LOCATED SOUTH OF COWGILL...ALONG THE CALDWELL AND RAY
COUNTY LINE...OR 16 MILES EAST OF LAWSON...MOVING SOUTHEAST AT 15
MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN RAY...SOUTHEASTERN CALDWELL AND WESTERN CARROLL
COUNTIES.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3955 9372 3944 9371 3945 9385 3946 9386
3946 9395 3947 9397 3947 9402 3958 9400
3959 9377
TIME...MOT...LOC 2150Z 311DEG 14KT 3950 9390
$$
21000
WWUS53 KEAX 192159
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
459 PM CDT THU JUN 19 2008
MOC025-033-177-192209-
/O.EXP.KEAX.SV.W.0175.000000T0000Z-080619T2200Z/
RAY MO-CARROLL MO-CALDWELL MO-
459 PM CDT THU JUN 19 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALDWELL...
WESTERN CARROLL AND NORTHEASTERN RAY COUNTIES WILL EXPIRE AT 500 PM
CDT...
AT 454 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE. HOWEVER...A SEVERE THUNDERSTORM WARNING HAS BEEN REISSUED
FOR NORTHEAST RAY COUNTY UNTIL 530 PM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3955 9372 3944 9371 3945 9385 3946 9386
3946 9395 3947 9397 3947 9402 3958 9400
3959 9377
TIME...MOT...LOC 2159Z 342DEG 17KT 3945 9389
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:07 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 19, 3:07 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 307 PM CDT THU JUN 19 2008 .DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTN FM SRN NE/IA SOUTH TO ERN KS AND WRN MO. TOUGH TO DISCERN PRIMARY TRIGGER...BUT PROFILERS AS WELL AS MOISTURE IMAGERY SUGGESTS A WEAK SHORTWAVE FM SWRN IA TO NERN KS. CHILLY TEMPS ALOFT...WK TO MDT INSTABILITY AND WEAK SHEAR HAS LED TO MARGINALLY SVR STORMS THIS AFTN. THIS TREND WILL LIKELY CONTINUE TO AROUND SUNSET. ANOTHER SHORTWAVE WAS ROUNDING THE RIDGE IN ERN WY AND ERN CO. THIS SHORTWAVE WILL TRACK SE AND MAINLY AFFECT AREAS TO THE WEST OF THE CWA...BUT MAY BE ABLE TO TRIGGER SOME SCT SHOWERS AND THUNDERSTORMS AFTER MIDNIGHT...MAINLY FOR THE SRN CWA. FOR THE LATER PERIODS...PESKY NW FLOW TO PREVAIL THROUGH SATURDAY. WITH LITTLE CAP IN PLACE...ANY WEAK BOUNDARY OR SHORTWAVE WILL TRIGGER SCT SHOWERS AND THUNDERSTORMS. CAN FIND NO SIGNIFICANT SHORTWAVE TO IMPACT THE CWA ON FRIDAY...BUT THERE MAY BE A BOUNDARY IN THE CWA...MOST LIKELY ALONG OR SE OF INTERSTATE 35. WILL HOLD SLIGHT CHC POPS ALONG AND SE OF THE BOUNDARY ON FRIDAY. ANY CONVECTION THAT DEVELOPS WILL LIKELY DISSIPATE EARLY FRIDAY EVENING WITH CONVERGENCE ALONG ANY BOUNDARY BECOMING QUITE WEAK. WILL KEEP SATURDAY DRY...AS TOUGH TO FIND A TRIGGER AT THIS TIME. NEXT SHORTWAVE MAY AFFECT THE CWA SAT NIGHT...BUT CONFIDENCE IN TIMING IS LOW AT THIS TIME. WL INTRODUCE VERY LOW POPS AT THIS TIME. DB MEDIUM RANGE (SUNDAY-THURSDAY) THE UPPER LEVEL FLOW REGIME WILL CONTINUE IN A WEST/NORTHWESTERLY FASHION ACROSS THE CENTRAL CONUS THROUGH THE 7 DAY FORECAST. A SLIGHTLY AMPLIFIED UPPER RIDGE WILL SLIDE EAST EARLY NEXT WEEK ACROSS THE PLAINS. BROAD MID/UPPER RIDGING WILL THEN CONTINUE ACROSS THE WESTERN AND CENTRAL CONUS THROUGH NEXT WEEK. THIS CONTINUES TO BE A CHALLENGING PATTERN AS FAR AS TIMING AND PLACEMENT WITH SHORTWAVE FEATURES MOVING OVER THE RIDGE AND THEN HEADING SOUTHEAST. THE OPERATIONAL MEDIUM RANGE MODELS...IN CONJUNCTION WITH THE GFS ENSEMBLE MEAN...ALL SHOW A SHORTWAVE MOVING THROUGH THE CENTRAL CONUS RIDGE AND ACROSS THE CENTRAL ROCKIES LATE MONDAY. THIS SHORTWAVE IS FORECAST TO IMPACT EASTERN KANSAS AND MISSOURI TUESDAY INTO TUESDAY NIGHT...AND HAVE BUMPED PRECIPITATION PROBABILITIES INTO THE CHANCE CATEGORY FOR MOST AREAS. OTHERWISE KEPT PRECIPITATION IN THE SLIGHT CHANCE CATEGORY FOR THE MIDDLE OF NEXT WEEK WITH THE POSSIBILITY OF ANY GIVEN WEAKNESS IN THE FLOW ABLE TO GENERATE SOME SHOWER/THUNDERSTORM ACTIVITY. AS FOR TEMPERATURES...IT LOOKS TO BE A RATHER PLEASANT START TO NEXT WEEK. SURFACE HIGH PRESSURE WILL SPREAD SOUTH ACROSS THE AREA WITH NEAR NORMAL TEMPERATURES FORECAST. A SLIGHT WARMUP IS EXPECTED BY THE MIDDLE OF NEXT WEEK...BUT TEMPERATURES GENERALLY IN THE 80S FOR HIGHS AND 60S FOR LOWS ARE ANTICIPATED. STOFLET && .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH SATURDAY WITH THE ONLY PSBL EXCEPTION BEING IN THE AFTERNOON AND EVENING HOURS WHEN A FEW THUNDERSTORMS WILL BE IN THE VICINITY OF THE TERMINALS. MAY HAVE TO INCLUDE A TEMPO PERIOD FOR CONVECTION LATE THIS AFTN AND THIS EVENING. WILL BASE ANY AMENDMENTS ON CURRENT TRENDS. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 19, 2:36 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 236 PM CDT THU JUN 19 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-201945- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 236 PM CDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES SOUTHEAST ACROSS EASTERN KANSAS AND MISSOURI. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE UNTIL MIDNIGHT. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND THUNDERSTORMS MAY LINGER INTO THE DAY FRIDAY. ALTHOUGH SEVERE WEATHER IS NOT LIKELY...A FEW STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. DB
In the hours before
Local storm report, Jun 19, 3:36 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL STANBERRY 40.22N 94.54W
06/19/2008 E0.88 INCH GENTRY MO CO-OP OBSERVER
&&
MRDSpecial weather statement, Jun 19, 3:36 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 336 PM CDT THU JUN 19 2008 MOZ004-192100- GENTRY- 336 PM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN GENTRY COUNTY UNTIL 400 PM CDT... AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STANBERRY...MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN GENTRY COUNTY...INCLUDING THE TOWNS OF STANBERRY AND FORD CITY. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. 21
Local storm report, Jun 19, 3:41 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
341 PM CDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 2 E UNIONVILLE 40.48N 92.97W
06/19/2008 E0.88 INCH PUTNAM MO PUBLIC
&&
MRDSpecial weather statement, Jun 19, 3:48 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 348 PM CDT THU JUN 19 2008 MOZ022-192115- CALDWELL- 348 PM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL CALDWELL COUNTY UNTIL 415 PM CDT... AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KINGSTON...OR 7 MILES SOUTHWEST OF HAMILTON...MOVING EAST AT 15 MPH. THIS STORM WILL BE NEAR... KINGSTON BY 355 PM CDT. HAMILTON BY 405 PM CDT. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. 21
Local storm report, Jun 19, 3:56 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
356 PM CDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND DMG 9 S BETHANY 40.14N 94.03W
06/19/2008 HARRISON MO AMATEUR RADIO
ROOF BLOWN OFF OF SHED NEAR BLUE RIDGE
&&
DUXSpecial weather statement, Jun 19, 4:30 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 430 PM CDT THU JUN 19 2008 MOZ022-030-192200- CALDWELL-RAY- 430 PM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN RAY AND SOUTHEASTERN CALDWELL COUNTIES UNTIL 500 PM CDT... AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COWGILL...OR 14 MILES SOUTH OF HAMILTON... MOVING EAST AT 20 MPH. THIS STORM WILL BE NEAR... BRAYMER BY 455 PM CDT. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. 21
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 11:45 AM CDT | Areal Flood Advisory | EAX | Holt | 24 hr |
| Jun 19, 3:00 PM CDT | Severe Thunderstorm Warning | EAX | Harrison | 15 min |
| Jun 19, 3:13 PM CDT | Severe Thunderstorm Warning | EAX | Putnam | 32 min |
| Jun 19, 4:53 PM CDT | Severe Thunderstorm Warning | EAX | Ray | 22 min |
| Jun 19, 5:06 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 39 min |
| Jun 19, 5:11 PM CDT | Areal Flood Advisory | EAX | Daviess, DeKalb, Gentry, Harrison, Worth | 5 hr |
| Jun 19, 5:37 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 23 min |
| Jun 19, 5:47 PM CDT | Areal Flood Advisory | EAX | Gentry, Nodaway | 6 hr |
| Jun 19, 6:19 PM CDT | Flash Flood Warning | EAX | Jackson, Johnson, Lafayette, Pettis, Ray, Saline | 6 hr |
| Jun 19, 6:43 PM CDT | Flash Flood Warning | EAX | Daviess, Gentry, Grundy, Harrison, Worth | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.